# SDR USAASB00105

- Difficulty date: April 6, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHT FAILED TO TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (PN 61-0478-9) AND POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (X)
